# SDR QXEA2016012600062

- Difficulty date: January 26, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,825 hours, 30,748 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: LA697037220
- Condition: Damaged
- Location: Prop De Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 12,000 FT MSL AND -1C OAT, SELECTED PROP DEICE ON IN IMC CONDITIONS ABOUT 3 MINUTES LATER, PROP DEICE CAUTION ILLUMINATED.  RAN THE E/A CHECKLIST AND CAUTION EXTINGUISHED, BUT REILLUMINATED UPON SECOND CYCLE OF PROPS.  THEN WENT OUT ON IT'S OWN AND DID NOT REILLUMINATED, DIVERTED.  LANDING UNEVENTFUL.  INSPECTED ELECT CONNECTIONS AT PROP BLADES & SLIP RING ON NR 1 PROP DUE TO CDS INDICATING OPEN "C" PHASE, REF AMM TASK 30-61-00760-801.  FOUND LEAD FOR NR 6 BLADE OPEN.  R & R LEAD. C/W FUNC TEST, REF AMM TASK 30-61-00-720-801. NO DEFECTS NOTED.
